MathSciNet Relay Station
MathSciNet bibliographic data
MR2018957 (2004i:11067) 11J13 (11J04 11J82)
Roy, Damien Approximation to real numbers by cubic algebraic integers. I. Proc. London Math. Soc. (3) 88 (2004), no. 1, 42–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement